Common fixed point theorems using “E.A Like” property and implicit relation in fuzzy metric spaces

Mona Verma, R. S. Chandel

Abstract


The present paper deals with "E.A. Like" property and its application in proving common fixed point results in a fuzzy metric space.

Full Text: PDF

How to Cite this Article:

Mona Verma, R. S. Chandel, Common fixed point theorems using “E.A Like” property and implicit relation in fuzzy metric spaces, Advances in Fixed Point Theory, Vol 2, No 4 (2012), 510-518

Copyright © 2012 Mona Verma, R. S. Chandel. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.